# SDR CA040924005

- Difficulty date: May 21, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 401020101
- Condition: Shorted
- Location: Nlg Centering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) UNABLE TO SELECT MLG GEAR UP DURING CLIMB.  GEAR RECYCLED ONCE WITHOUT SUCCESS.  RETURNED TO LAND AT OUR BASE.  NWC SENSOR FOUND SHORTED. NOSE WHEEL CENTERING PROXIMITY SENSOR REPLACED ACC AMM 32-61-06.
